# SDR CA160310005

- Difficulty date: March 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29685
- Condition: Failed
- Location: Mlg Wheel
- Component: Wheel, Bfgoodrich
- Component part number: 315731
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, INBD ANTISKID CAUTION LIGHT ILLUMINATED ON THE CAUTION AND WARNING PANEL (CAWP). UPON ARRIVAL, FLIGHT CREW REPORTED THAT THE NUMBER 3 MAIN WHEEL WAS NOT ROTATING. THE MAINTENANCE CREW DISPATCHED TO THE AIRCRAFT FOUND THE NUMBER 3 TIRE COMPLETELY DEFLATED AND NOTICED PRESENCE OF A FLAT SPOT. DURING REPLACEMENT OF THE MAIN WHEEL ASSEMBLY, IT WAS NOTED THAT THE WHEEL INNER BEARING HAD FAILED CAUSING SIGNIFICANT DAMAGES TO THE BRAKE ASSEMBLY, WHEEL INNER AND OUTER HALVES. THE AXLE WAS ALSO FOUND BENT. THE AXLE, BOTH MAIN WHEEL AND BRAKE ASSEMBLIES WERE REPLACED AND THE ANTI-SKID SYSTEM TESTED SERVICEABLE BEFORE RETURNING THE AIRCRAFT INTO SERVICE. TSN/TSO 4523:16 FH AND CSN/CSO 4013.
